Hi, I'm a 26 year old female who has been taking celexa for over a year. A few months ago I was feeling very down and the doctor uped my dose from 20mg to 40mg. I am now feeling very unmotivated and find it hard to get out of bed, although I dont feel sad. Is it possible that the drug is causing me to feel this way. I have been missing family events because I cant wake up intime to get ready for the day.
28 Dec 2009
Celexa can cause Mood Changes, Insomnia, Anxiety, Feeling Agitated, Depersonalization, etc.. So yes it can. I've been in your situation. I would talk to your doctor about Abilify. Abilify is a Mood Stablizer that's taken with an antidepressant such as Celexa to help with the additional symptoms that you may have while taking an antidepressant. I would talk to your doctor about it and see what he or she thinks. It's a great drug. I hope you start feeling better. Happy Holidays!
28 Dec 2009
Hi there. For me. They tried many different antidepressants and the results are differ for everyone. I chose to stay away from wellbutrin , paxil and xanix outright because of the huge weight gain and from seeing and speaking to several people and Dr. S they wouldn't prescribe it. I did try celexa at those slow increases and they usually say if you still feel that way and have to increase to above 60 mg they want you to get a psy consult. I instead got two different opinions. I switched to cymbalta. Now I had to be decreased then weaned at the same time and then began my new pills on a titrate system at a bit higher dose. You need to be committed for at least three months you begin well I began to see results within three weeks and had to write down my goals I needed to accomplish for the day. And make every effort to achieve them and take slow steps. You must have support if not get it.
Do not surround yourself with anytime who is negative puts you down and doesn't listen to you. You have to take care of you before anyone else also if you don't see any improvement switch with your doc. Don't give up there's nothing wrong with you. As hard as this sounds make every effort to get outside even to be on the porch. I'm not a DR. BUT I know how hard this is and don't let it destroy you. Fight it. You're so worth it.
24 Jan 2010
Hello,Mudita. You really need to ask the prescribing Doctor that question.
Medication effects everybody differently. However, I am familiar with numerous people utilizing Celexa and they have favorable reports, they function very effectively and have good levels of energy to do the various day to day things such as careers, interests, life in general.
As a Meditation Practitioner, I have provided advisory on Stress to numerous employers on designing Stress management programs.
I always suggest Meditation as an effective method.
My experience is based on research, actual practice and counseling thousands of people over the past forty years effected with Stress and chronic Stress.
Unfortunately, Stress is a part of life. You need to understand Stress, the cause of Stress, the cessation of Stress and the methods that will help you to reduce and manage Stress effectively in your life.
Seek answers by asking questions. Discover what will help you live a healthier and happier way of being. Try Meditation!
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it made me sucidal and even more depressed than I was before taking it. Is that normal?
2 answers • 19 Aug 2010
My doc prescribed me to take it 1st thing in the morning, I can't be sleepy @ work. I'm a lineman/electrician.
4 answers • 10 Aug 2011
3 answers • 11 Aug 2011
I have dealt with depression, anxiety and some ocd for a long time now. I've been on so many different meds. It's hard to tell which ones ...
3 answers • 30 Aug 2011